John Gower and the Limits of the Law
Bibliographic Data
| ID | 10422782 |
|---|---|
| Authors | Siân Echard (0000-0001-6572-2555, University of British Columbia, corresponding author) |
| Year | 2014 |
| Volume | 67 |
| Issue | 3 |
| Pages | 1094-1095 |
| Publication date | 2014-09-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Renaissance Quarterly (JOURNAL) |
| Journal identifiers | ISSN: 0034-4338 • E-ISSN: 1935-0236 |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/678879 |
| OpenAlex | W2313184770 |
| Language | EN |
An abstract is not available for this content so a preview has been provided. Please use the Get access link above for information on how to access this content
Art · Art history · Content (measure theory · Law and economics · Political science · Sociology · Historical Legal Studies and Society · History · Law · Legal principles and applications · Mathematics · Multicultural Socio-Legal Studies
| Highly cited | No |
|---|